MAUDE Adverse Event Report: PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS INDIA LTD. ZENITION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ZENITION 50
Medical Device Problem Codes No Apparent Adverse Event (3189); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that the wireless foot pedal was defective.The device was in clinical use.No harm has been reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this allegation.At the time this case was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the information was reported.Since that time, it was identified that there was no event, nor malfunction associated with this allegation.The investigation into the reported allegation identified that the customer asked a question regarding wireless footswitch symbols and there was no product problem.The codes were updated based on the investigation outcome.H3 other text : customer had question regarding footswitch & there was no product problem.

Brand Name
ZENITION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN  410501
Manufacturer (Section G)
PHILIPS INDIA LTD.
plot no. b-79, midc,
phase-ii, chakan
pune 41050 1
IN   410501
Manufacturer Contact
derrick massuri
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18048228
Report Number3003768277-2023-05965
Device Sequence Number8041793
Product Code OWB
UDI-Device Identifier00884838091535
UDI-Public00884838091535
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183101
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZENITION 50
Device Catalogue Number718096
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown